# SDR FDEA202506191010

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63127
- Aircraft time: 5,889 hours, 2,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58691
- Condition: Cracked
- Location: Zone 200
- Part time: 5,889 hours, 2,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 251EFF WITH TWO PUNCTURES. MAIN DECK CARGO COMPARTMENT FLOOR PANEL 251EFF WAS REPAIRED IAW B767 SRM 53-00-50-  2R PAR 4.B FIG. 201 SHEET 2 REV. 92 APR 15/2025.
